Change search
ReferencesLink to record
Permanent link

Direct link
Real interpolation and measure of weak noncompactness
Department of Mathematics, Claremont McKenna College.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1995 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 175, no 1, 5-12 p.Article in journal (Refereed) Published
Abstract [en]

Behavior of weak measures of noncompactness under real interpolation is investigated. It is shown that "convexity type" theorems hold true for weak measures of noncompactness.

Place, publisher, year, edition, pages
1995. Vol. 175, no 1, 5-12 p.
Research subject
URN: urn:nbn:se:ltu:diva-14457DOI: 10.1002/mana.19951750102Local ID: dd1a6f90-b467-11db-bf94-000ea68e967bOAI: diva2:987430
Godkänd; 1995; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(2301 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2301 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Mathematische Nachrichten

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link